# SDR HEEA0012039

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6220 · Main Rotor Head
- Part: Dampener
- Part number: 7610608000049
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPENER INNER BUSHING CAVITY OVERSIZED.
